# SDR CAL950219

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14307
- Make and model: Boeing 7373T0
- Aircraft serial: 23358
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 0501 - SYSTEM 'B' ELECTRIC PUMP LOW PRESSURE LIGHT ILLUMINATED AT CRUISE ALT ELEC PUMP FAILED AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND CENTER ELECTRIC PUMP WIRE CHAFED.  INSULATED WIRE AND REPOSITIONED, RESET PUMP OPS CKS GOOD.  (X)
